Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the compositum of two power series rings


Authors: Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand
Journal: Proc. Amer. Math. Soc. 112 (1991), 629-636
MSC: Primary 13J05; Secondary 13J10, 13J15
MathSciNet review: 1057740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns subrings of the bivariate power series ring over a field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J05, 13J10, 13J15

Retrieve articles in all journals with MSC: 13J05, 13J10, 13J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057740-8
PII: S 0002-9939(1991)1057740-8
Keywords: Completion, Henselian, Noetherian, power series, transcendental
Article copyright: © Copyright 1991 American Mathematical Society